# SDR AALA20130527013

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 36,952 hours, 15,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME HAS CRACK INDICATION AT AIR CONDITIONING RAIL BRACKET INBD FASTENER HOLE AT STA 827 RIGHT.  ACCOMPLISHED NESTED ANGLE REPAIR IAW ECO J1159 AE CARD 00007.
